For almost 11 weeks I have been irritated in my vaginal area. I have been extremely anxious and scared about this. On March 3 i was taken advantage of sexually and was forced to have unprotected sex. This incident did not last long before I was able to stop it. About one week later I was diagnosed with a yeast infection. I had taken plan b so I figured that it may have had something to do with it. Ever since then I have been experience, burning, general irritation and discomfort in my genital area. I would also say that I in a way feel "dusty" down there. I feel like there is something down there but my GP has been unable to identify anything.
I have been extremely nervous about contracting herpes because I do get tingling and numbness feelings in my genitals. My doctor thought that this was pyschosomatic and had no reason to suspect herpes. I was tested 8 days post exposure (too early I know) and was negative for both types.
I recently went for a follow up with her and she noticed that the skin on the inner part of my labia was different colors and she told me she did not know what it was and referred me to a specialist. She also mentioned lichen planus. Since then, I have noticed that I have a light pink rash that starts below my vaginal opening and extends out on my thighs and below my butt. Now that I think about it, this rash has been there for almost as long as I have had these symptoms. I never attributed thought that the two could be related. The rash irritates me when I work out or have been sitting for too long.
Could this be thrush? What are the symptoms of thrush and would it last this long? Can it affect my labia and genital area? Has anyone had any experiences with rashes or lichen planus in the vaginal area?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.